# SDR ASAA2024061251204

- Difficulty date: June 12, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A6110Y3
- Part serial: NSN
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT FRAME IS GOUGED AT CENTERING GUIDE PLATE. GROUNDED - YES. CHECKED LIMITS, ORIGINAL FRAME OUT OF LIMITS IAW B-737-800 SRM 52-10-02-1A-1. ORIGINAL FRAME THICKNESS .071,MAT REMAINING .050,REMOVED .021 LIMIT OF REMOVED MAT.IS .007. RECEIVED NEW FRAME,LOCATED HOLES IAW BAC DWG 141A6101 REV.-. PAINTED NEW FRAME IAW B-737-800 AMM 51-21-99. REMOVED OLD FRAME & INSTALLED NEW FRAME IAW BAC DWG 141A6101 REV -. & B737-800 SRM 51-40-02.
